UM

Browse/Search Results:  1-1 of 1 Help

Filters                    
Selected(0)Clear Items/Page:    Sort:
Asymptotic behaviour of the quaternion linear canonical transform and the Bochner-Minlos theorem Journal article
Applied Mathematics and Computation, 2014,Volume: 247,Page: 675-688
Authors:  Kou K.I.;  Morais J.
Favorite | View/Download:9/0 | TC[WOS]:18 TC[Scopus]:0 | Submit date:2019/02/13
Asymptotic Behaviour  Bochner-minlos Theorem  Positive Definitely Measure  Quaternion Linear Canonical Transform  Quaternionic Analysis